# SDR 07FDEA05060

- Difficulty date: December 15, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- Aircraft time: 33,553 hours, 19,426 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 269002913
- Part serial: DA7053
- Condition: Failed
- Location: Flaps
- Part time: 30,151 hours, 17,043 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, NON FLYING PILOT SELECTED FLAPS FROM 5 DEG TO 2 DEG CREW NOTICED AN ILLUMINATED LE FLAPS AMBER LIGHT WITH ASSOCIATED LOSS OF SYS A HYDRAULIC FLUID.  SO FLAP CONFIGURATION PANEL INDICATED AN AMBER NR 4 SLAT.  CREW FOLLOWED ALL APPLICABLE QRH PROCEDURES THEN RETURNED TO LANDING.  DID NOT SHUT OFF SYS A FLUID SWITCHES.  VERIFIED NR 4 SLAT ACTUATOR FAILED.  REMOVED AND REPLACED NR 4 LEADING EDGE SLAT ACTUATOR OPS AND LEAK CHECK  GOOD PER M/M 27-81-032-4.  R/I FROM FACT, PREMATURE REMOVED AND REPLACED OFF MFG 2-690029-13,
